MathSciNet Relay Station
MathSciNet bibliographic data
MR2319712 (2008h:60339) 60J65 (60H10)
Kendall, Wilfrid S. Coupling all the Lévy stochastic areas of multidimensional Brownian motion. Ann. Probab. 35 (2007), no. 3, 935–953.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement